MAUDE Adverse Event Report: ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number MINI JOINT DISTRACTOR/COMPRESSOR
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/27/2025, it was reported by a sales representative via (b)(4) that an ar-8970jd mini joint distractor/compressor had a wire cold weld into the pin distractor.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded the most likely cause.The most likely cause of the reported failure is attributed to user error, such as applying excessive force.The device has a manufacturing date of 2019.The complaint allegation could not be confirmed because the device was not returned for evaluation, and no supporting evidence of the reported failure was provided.

Brand Name
MINI JOINT DISTRACTOR/COMPRESSOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23475161
Report Number1220246-2025-04999
Device Sequence Number10499387
Product Code HST
UDI-Device Identifier00888867307377
UDI-Public(01)00888867307377(11)190128(10)6402180805
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI JOINT DISTRACTOR/COMPRESSOR
Device Catalogue NumberAR-8970JD
Device Lot Number6402180805
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown